Vertices of Paths of Minimal Lengths on Suborbital Graphs

Creative Commons License


FILOMAT, vol.31, no.4, pp.913-923, 2017 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 31 Issue: 4
  • Publication Date: 2017
  • Doi Number: 10.2298/fil1704913d
  • Title of Journal : FILOMAT
  • Page Numbers: pp.913-923


The Modular group Gamma acts on the set of extended rational numbers Q transitively. Here, our main purpose is to examine some properties of hyperbolic paths of minimal lengths in the suborbital graphs for Gamma. We characterize all vertices of these hyperbolic paths in the suborbital graphs which are trees.